# SDR YENA2007123

- Difficulty date: December 22, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N504JB
- Make and model: Airbus A320-232
- Aircraft serial: 1156
- Aircraft time: 32,045 hours, 12,505 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653116
- Part serial: 99162H9772
- Condition: Cracked
- Location: Cockpit
- Part time: 32,045 hours, 12,505 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 759, BOS-SJU, DIVERTED RDU, FIRST OFFICER FORWARD WINDSHIELD CRACK. REMOVED AND REPLACED FIRST OFFICER WINDSHIELD IAW AMM 56-11-11-04.
